# SDR A6WA200540217

- Difficulty date: June 22, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 7,438 hours, 6,316 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR THRESHOLD PLATE HAS A .2500 INCH CRACK AT FS 589.00, LBL 41.5. REPAIRED BY REMOVING DAMAGED SECTION OF FLOOR LANDING PERFORMING EDDY CURRENT INSP, PAINTING REPAIR AREA AND FILLED REDUNDANT HOLE IAW MFG REO. (K)
